# SDR JGVR20181121001

- Difficulty date: November 21, 2018
- Submitted: November 21, 2018
- Operation: General aviation
- Aircraft: N58CG
- Make and model: Amd FALCON900EX
- Aircraft serial: 047
- Aircraft time: 9,877 hours, 8,155 cycles
- Engine: Garrtt TFE73160
- System (JASC): 7320 · Fuel Controlling System
- Part: Shutoff Valve
- Condition: Mismanufactured
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CREW EXPERIENCED #2 ENGINE POWER LEVER STUCK AT 95% IN-FLIGHT. ATTEMPT TO SHUT-DOWN THE #2 ENGINE FAILED AND THE ENGINE CONTINUED TO RUN AT 95% POWER. DURING DESCENT THE CREW WAS ABLE TO RETARD THE #2 POWER LEVER AND LAND NORMALLY. TROUBLESHOOTING OF THE FIREWALL SHUTOFF VALVE REVEALED THE VALVE WAS ASSEMBLED INCORRECTLY AT THE COMPONENT LEVEL WITH THE INTERNAL BALL BEING INSTALLED 180 DEGREES OFF. THIS IS THE THIRD VALVE FOUND ASSEMBLED INCORRECTLY. PART NUMBERS OF THE AFFECTED VALVES ARE L88A31-695, L88A31-696, AND L88A31-696. TROUBLESHOOTING OF THE #2 POWER LEVER REVEALED A CONTROL CABLE RUBBER SHEATH WITH SIGNS OF MOISTURE INGRESS AND THE CABLE GEARBOX (TELEFLEX BOX), ATTACHED TO THE FUEL CONTROL UNIT, CONTAINED MOISTURE AND CORROSION. THE GEARBOX BEARINGS WERE FOUND CORRODED AND WOULD NOT ROTATE FREELY. THE AFFECTED CABLE PART NUMBER 4387544 WAS REPLACED.
